MathSciNet Relay Station
MathSciNet bibliographic data
MR788967 (86k:22018) 22D40 (28D05 39B70)
Lesigne, Emmanuel Résolution d'une équation fonctionnelle. (French) [Solution of a functional equation] Bull. Soc. Math. France 112 (1984), no. 2, 177–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement